# SDR MASA200602214

- Difficulty date: September 1, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 20,554 hours, 16,498 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Part serial: 69667
- Condition: Malfunctioned
- Location: Cabin
- Part time: 4,066 hours, 3,771 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7101 CLT - ELT "ON" MASTER CAUTION WITH ELT TRANSMITTING UNCOMMANDED.  MX REPLACED THE ELT.
